# SDR CKSA95128

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45689
- System (JASC): 2612 · Fire Detection
- Part: Fire Amp
- Part number: 37715523
- Condition: No Power
- Location: Nr 4 Engine
- Part time: 56,154 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

KPHX - FLT 67919 - ON ENGINE START, NR 4 ENGINE INDICATED FIRE WARNING MOMENTARILY.  WHEN TESTED, THE WARNING LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED NR 4 ENGINE FIRE AMP.  OPS CHECKS GOOD.  (X)
